Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 89 | ISSUE 1 | PAGE 54
Bell's inequality with Dirac particles
PACS: 03.65.Ud
Abstract
We study Bell's inequality using the Bell states constructed from four component Dirac spinors. Spin operator is related to the Pauli-Lubanski pseudo vector which is relativistic invariant operator. By using Lorentz transformation, in both Bell states and spin operator, we obtain an observer independent Bell's inequality, so that it is maximally violated as long as it is violated maximally in the rest frame.




Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.